# SDR SWIA201230646

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 15,865 hours, 10,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS NOT ILLUMINATING ON FIRST BULKHEAD WALL AND THE WALL DIVIDING 1ST CLASS AND COACH.  (FLT 4753)  RE-SECURED CONNECTOR.
